MAUDE Adverse Event Report: ABBOTT VASCULAR Perclose ProGlide¿; DEVICE, HEMOSTASIS, VASCULAR

ABBOTT VASCULAR Perclose ProGlide¿; DEVICE, HEMOSTASIS, VASCULAR
Model Number 12673-03
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
From staff: unable to advance proglide in or out of right femoral artery.Patient brought to the operating room.Patient was here for heart cath - unable to do heart cath through the radial artery due to tortuosity so we switched to femoral approach.Unable to determine the reason why this happened.From operative report: at the end of the procedure, perclose proglide device was used to close the arteriotomy.During device deployment, device foot plate was stuck in the subcutaneous tissue and was unable to be retrieved with manual traction.Manual pressure was immediately held over the right groin and vascular surgery assessed the patient and recommended taking patient to the operating room emergently for surgical cutdown, device retrieval and closure of arteriotomy.

Brand Name
Perclose ProGlide¿
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591
MDR Report Key50913336
Report Number50913336
Device Sequence Number17593486
Product Code MGB
UDI-Device Identifier28717648013083
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2026
Report Date (Section F) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12673-03
Device Catalogue Number12673-03
Device Lot Number6061041
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight265 LB
Date Report Sent to FDA09/03/2026